Because life just likes to mess with me lately… I spent a few hours in the ER with what appears to be an unusual side effect to the Humira I injected 2 weeks ago. I thought it was an allergic reaction but the doc and my rheumatologist think it’s an unusual side effect to the meds.

I admit I was a bit frightened because my lips started burning out of the blue, almost immediately my arms began to burn, and a rash started at my knuckles and went all the way up my arms to my neck. It burned really bad but was not itchy.

So they gave me a steroid through the IV and guess what? I had a rare side effect from it. 0.01% of people get it…go figure.

I was supposed to take my 2nd Humira shot tomorrow but my rheumatologist said to hold off and let my body settle down. I will take the shot next Friday.

In the meantime as a precaution I’m getting epi pens that I’ll need to carry with me.

On the bright side…the steroids will ease my pain for a few days.

What a journey. #makeitcount

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s